# SDR QXEA200501113

- Difficulty date: July 16, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 8,334 hours, 6,081 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: GG670800011
- Part serial: 0036
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 7,121 hours, 5,241 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DEN - FLIGHT NR 4327 ITT 840 C. - MAINTENANCE REPLACED NR 1 ENGINE HIGH PRESSURE SHUTOFF VALVE.  OPERATION CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
